Title

Separated Lie Models and the Homotopy Lie Algebra

Document Type

Article

Publication Date

2-2008

Publication Title

Journal of Pure and Applied Algebra

Abstract

A simply connected topological space Formula Not Shown has homotopy Lie algebra Formula Not Shown . Following Quillen, there is a connected differential graded free Lie algebra (dgL) called a Lie model, which determines the rational homotopy type of Formula Not Shown , and whose homology is isomorphic to the homotopy Lie algebra. We show that such a Lie model can be replaced with one that has a special property that we call being separated. The homology of a separated dgL has a particular form which lends itself to calculations. c2007 Elsevier B.V. All rights reserved.

Original Citation

Bubenik, P., (2008). Separated Lie models and the homotopy Lie algebra. Journal of Pure and Applied Algebra, 212(2), 401-410.

DOI

10.1016/j.jpaa.2007.05.018

Volume

212

Issue

2

Share

COinS